# SDR SIMA20130314015

- Difficulty date: March 14, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 35,861 hours, 30,138 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 14567083601
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, RIB 5 CRACKED.  R & R RIB IAW AEA EO EM-57-MR-594, R1 PART A.
